| Model Number |
DYND11503 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 the catheter balloon burst requiring the facility to place an additional catheter.Per the facility the patient was not harmed during the incident.No additional information is available at this time.A sample was returned, however, a definitive root cause could not be determined.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on (b)(6) 2023 the catheter balloon burst requiring the facility to place an additional catheter.